# SDR ASAA2020103133458

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,940 hours, 14,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON MASTER CAUTION RESET.  GROUNDED-YES.  PERFORMED NR 2 TEMP CONTROLLER BITE CHECK.  FOUND RT ACTUATOR FAULT.  FAULT RESET.  OPERATED RT PACK SYSTEM OPERATIONS GOOD.   REACCOMPLISHED BIT TEST BITE TEST GOOD, REF B737-800 FIM 21-61 TASK 801.
